Talk

Advanced search

To get signed off for a week

(1 Post)
Littleteacup1 Mon 25-Mar-19 15:30:28

I have had a migraine for 9 days now been back to docs twice been given stronger meds but the side effects make me want to fall asleep by 4. would be ok but I’m on lates till 8 this time last week I was leaving work at 4 now not till 8 I have another condition that corses really bad tummy pain that I take codine for but been told not to take it due to the migraine I’m sat in double pain all I can’t take is ibroprufen I can’t sleep or eat properly. I also can’t change my shift work won’t let me as short staffed I’m so emotional at work keep randomly trying not to cry. Had to many sick days to so can’t really take any more days of. I don’t no what to do

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »